| Model Number |
IMPL SYS, AUTOGRAFT GRAFTLINK CP 2 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/24/2023, it was reported by a sales representative via email that an ar-1588au-cp2 autograft graflink implant system was missing the fiberlink.This was discovered upon opening the package during a procedure on (b)(6) 2023.Additional information received on 7/28/2023: this was discoverd during an aclr procedure and completed using an ar-1588btb-2j tightrope ii btb and an ar-1588tn-21 tightrope ii abs.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue.Ncr-21345 has been opened to address this issue.